# SDR FDEA200910143556

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727233
- Aircraft serial: 22622
- Aircraft time: 42,983 hours, 26,626 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

APPROX T/O 40 MINS S/O NOTICED HYD SYS A QTY NEAR 0.  SHORTLY AFTER THAT THE SYS "A" PRESSURE STARTED TO FLUXUATE DRYING, RAN OF THE QRH  CHECKLIST.  SYS A HYD FLUID SHUT OFF SWITCHES WERE BOTH TURNED OFF FOR THE ENGINES NR 1 AND NR 2 AT 13/0145Z. (OFF FOR 1 20 HRS) SAFETY WIRES WERE  BROKEN ON THE FOLLOWING SWITCHES, ENG 1 AND 2 HYD SHUT OFF, ALT FLAPS MASTER, GROUND PROXIMITY  USED ALT FLAPS AND CRANKED GEAR.  R & R NR 1 AND NR 2 ENG DRIVEN  HYD PUMPS IAW MM 29-11-033-4 & 29-11-0  R & R NR 1 AND NR 2 CASE DRAIN FILTERS  IAW MM 29-11-041-2.  R & R THE A  SYS MODULAR FILTERS IAW MM 29-11-062-3.   R & R THE HYD RETURN FILTER  IAW MM 29-11-102.  R & R FAULTY HYD HOSE.
